# SDR DALA2023050203423

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,640 hours, 27,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 AFT SLIDE DAMAGED BY RODENT URINE AND REQ. REPLACEMENT. CORRECTIVE ACTION: FWD SLIDE RAFT TO MON. (4140836)
